Matter collineations in Kantowski-Sachs, Bianchi types I and III spacetimes

Camci U., Sharif M.

GENERAL RELATIVITY AND GRAVITATION, vol.35, no.1, pp.97-109, 2003 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 35 Issue: 1
  • Publication Date: 2003
  • Doi Number: 10.1023/a:1021359029201
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.97-109
  • Çanakkale Onsekiz Mart University Affiliated: No


The matter collineation classifications of Kantowski- Sachs, Bianchi types I and III space times are studied according to their degenerate and non-degenerate energy-momentum tensor. When the energy-momentum tensor is degenerate, it is shown that the matter collineations are similar to the Ricci collineations with different constraint equations. Solving the constraint equations we obtain some cosmological models in this case. Interestingly, we have also found the case where the energy-momentum tensor is degenerate but the group of matter collineations is finite dimensional. When the energy-momentum tensor is non-degenerate, the group of matter collineations is finite-dimensional and they admit either four which coincides with isometry group or ten matter collineations in which four ones are isometries and the remaining ones are proper.